# SDR 97FDEA00116

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, B, E

## Discrepancy

NUMBER 2 ENGINE OIL QUANTITY WENT TO 5 QUARTS APPROXIMATELY 15 MINUTES AFTER TAKEOFF AND CONTINUED TO DROP.  ENGINE WAS SHUT DOWN AND A/C RETURNED.  FOUND OIL LEAKING FROM GENERATOR STATOR CANNON PLUG.  REMOVED AND REPLACED GENERATOR STATOR ASSEMBLY AND PACKING, MOTORED ENGINE AND LEAKED CHECKED OK.  THIS WAS DONE PER M/M REF 73-21-21-4, SERVICED ENGINE TO 21 QUARTS AND OPERATIONAL CHECK GOOD.
